Chest Pain, High Liver Enzymes, Fatigue Associated With Acute Hiv
Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Ask the Experts
The Robert James Frascino AIDS FoundationHi J in NYC,HIV-associated fatigue is extremely common. That's why we have an entire expert forum devoted to the topic! The cause of HIV-associated fatigue often turns out to be multifactorial. That means there are several contributing... Read more »
Stanford University, School of MedicineAlthough elevated liver enzymes can transiently be present during acute HIV infection, this does not occur in all people. It also does not persist in HIV infection, unless something else is going on. Most centers will test for HIV and hepatitis... Read more »
Stanford University, School of MedicineI assume you have been tested for hepatitis viruses. The HIV meds can affect liver function, particularly if you are taking other meds that are metabolized in the liver and can affect the liver.... Read more »
Rocky Mountain CARESHello and thanks for posting.Seems like you're on the right track. The first thing to do with an abnormal lab of concern is to have the test repeated. Sometimes the abnormality was a lab error, sometimes transient and resolved by the time the... Read more »
Connect With Others
Posted by Mark100, 1 ReplyHey guys I just have a question regarding elevated liver enzymes. I contracted hiv in early December of last year and ever since my liver enzymes have been elevated. I don't drink except the occasional drink on the weekends, I don't smoke or do... Read more »
Posted by Anonymous, 2 RepliesI'm so glad that I found this message board. It's exactly what I was looking for. About 5 weeks ago I had unprotected sex with an Italian man I didn't know (I was in Scotland visiting a friend, he was an acquaintance of the friend's Sicilian... Read more »
Posted by Anonymous, 2 RepliesHi guys, How good to have you out there to share my worries.
After a high risk sexual relation over 3 months ago, I have had a flue on 2 occassions, once after 4 weeks, and then after 10 weeks.
I have had 3 hiv tests done, at 2 weeks, 4 weeks and 12... Read more »
Posted by NYRN, 1 ReplyI'm taking viread, invirase, didanosine, zidovudine and valtrex and my latest labs indicate high on the liver screens. Has anyone had any liver issues - I don't drink so it's not that! Read more »
Guides for People With HIV